# SDR AALA20072322

- Difficulty date: November 28, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT LEFT AFT EXIT DOOR WINDOW INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT LEFT AFT EXIT DOOR WINDOW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
